MAUDE Adverse Event Report: ACCESS VASCULAR. INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESS VASCULAR. INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141CM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 18 jun 2025, avi was made aware of a leak in a midline catheter.The catheter was returned to avi on 02 july 2025 with additional information that the midline had been in place for 40 days and that the line was leaking intermittently from the external portion of the catheter.Avi completed the evaluation of the catheter and confirmed a break in the external portion of the catheter at the suture wing tip.The line was replaced.No clinical impact to the patient was reported.No root cause of the break could be determined.
 
Event or Problem Description
Report of a break in the catheter.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key22512577
Report Number3015060232-2025-00019
Device Sequence Number8789054
Product Code FOZ
UDI-Device Identifier00850030354358
UDI-Public(01)00850030354358
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K220772
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2026
Device Model NumberMID-141CM
Device Catalogue Number80H04104
Device Lot Number02192506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown